# SDR 2019FA0000189

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 20001089
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO PNEUMATIC PROBLEM.   RT ENG HPSOV, LEFT PACK OFF.  PERFORMED FIM 36-10FAULT TREE 833 AND CHANGED THE HPSOV IAW AMM 36-11-08/401, CHANGED THE PRESSURE CONTROLLER IAW AMM 36-11-19/401 AND CLEANED THE NR 2 ENGINE AIR FILTER HIGH PRESSURE CONTROLLER IAW AMM 36-11-08. PERFORMED A TEST RUN UP IAW AMM 71-00-00 ON GROUND.  FOUND OK.   
PERFORMED FIM 21-51 FAULT TREE 803 PACK TEMPERATURE CONTROLLER BITE PROCEDURE AND CHANGED THE LT VALVE TEMP CONTROL IAW AMM 21-51-12/401.  TESTED OK. (CP3017)
